|Oh Lordy is she ticked! Someone use to hate hats! My firstborn 1969 the day of her Christening. I made the blanket!|
|So has she changed much? Tricialita, a nickname Grampa gave her. She use to get so mad! LOL||This is First grade I believe.|
Question Of The Week: Question Of The Week Do you have a bucket list? What are some of the things you’ve always wanted to do? I'm working on it now and that is to get my back fixed by losing weight. I'm on what they call a pre-diet prior to surgery called a sleeve, and I want to go out and boogie with my friends and DANCE AGAIN/
"In Hawaii, Aloha Friday a day of rest. So we're doin' the same. On Fridays we're taking it easy on posting. Therefore, our hostess is asking a simple question for you to answer; nothing that requires a lengthy response. If you’d like to participate, just post your own question on your blog and leave your link at the very friendly place of Islandlife808.com. Don’t forget to visit the other participants! It’s a great way to make new bloggy friends and find new followers!
Question this week: Has any of you been infected by or know someone who was infected by those steroids shots that were tainted with meningitis?
I take those shots every three months for Spinal Stenosis and knock on wood so far so good! Except I have noticed that usually my shots last two months, but this time it's been only one month. So not good!
Don't forget to check out my give-aways! May I add and you can take it to the bank that any of my Give-Aways if you win and you do not get the product please let me know when you get and especially when you don't!!! I personally will contact the company until you do get your just rewards for your time!
Also, check to see if you're following me if not and you do let me know I return every follow. Any questions let me know. Have a great weekend my friends.
Hey Big Sis!!! Advance apologies, this comment will be lengthy so just a warning lol.
As far as your question..Yes, my neighbor, a few months ago, ended up in the ICU due to meningitis from spinal steroid injections.
Now from experience. Be very careful!! I had the injections a few years back. Same thing happened. Worked at first, then as time went on, needed increase in frequency. After getting a 2nd opinion, found out that the increase in injections, made the situation worse. They are only to be used for a short period of time, what was told to me.
OK, now you know your lil sis is not computer savvy so asking how do you copyright your images?
Have a great weekend!!
luckily no one I know has been affected by them and thank goodness neither have you
I LOVE those pictures of Tricia! Even mad, she's precious! ;)
Luckily I don't know anyone who has been infected by the tainted shots - and I don't get any sort of steroid shots myself, so I'm good. ;)
Have a great weekend, Marie! :)
Dressing Up for Halloween
Ahh how times have made our babies all grown up eh.
1. I have heard the news on the infections but do not know anyone personally.
have your brought the subject up with your doctor?
Luckily I don't know anyone who has been infected by it.
To all: Yes, I do get those shots, and I've been on the phone with the doctor the last two days do to a fever I have had, but fortunately the nurse checked and the shipment they used on me was from April and they haven't used the September shipment yet and sent it back to the company! Thank God!
NOW I realize what you were talking about when you tweeted me back the other day! Oh man, that HAD to be very scary o.O
This is why I'm so very wary of Western medicine and treatments like that.
I have the same issue with different medicines and treatments myself; I have such a high tolerance that I have to keep switching it up or my body becomes used to everything and it doesn't work anymore!
Nope but we worried about a shot my husband received in his knee. Our ortho said the bad meds were from the east coast and we're on the west coast.
Thanks for joining us for Friendship Friday and sharing your Bucket List - you've been featured this week at
Create With Joy
Post a Comment